Alert archive / Pennsylvania / Flash Flood Warnings in 2019
Flash Flood Warning 32, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood warning at Jun 28, 2019, 5:35 PM EDT for Lehigh County, Northampton County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2019, 5:35 PM EDT (21:35 UTC)
- Expired
- Jun 28, 2019, 8:03 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1992 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
808
WGUS51 KPHI 282135
FFWPHI
PAC077-095-290030-
/O.NEW.KPHI.FF.W.0032.190628T2135Z-190629T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mount Holly NJ
535 PM EDT Fri Jun 28 2019
The National Weather Service in Mount Holly NJ has issued a
* Flash Flood Warning for...
Lehigh County in eastern Pennsylvania...
Southwestern Northampton County in eastern Pennsylvania...
* Until 830 PM EDT.
* At 534 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area, especially in the Allentown
area. Up to two inches of rain may fall in as little as thirty
minutes. Flash flooding is expected to begin shortly in the areas
of heaviest rain.
* Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Emmaus, Northampton, Wilson,
Hellertown, Slatington, Bath, Walnutport, Riegelsville, Steuben,
Glendon, Neffs, Coffeetown, Zionsville, Ancient Oaks, Lehigh
University, Claussville and Beersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4063 7582 4079 7552 4065 7520 4062 7519
4060 7520 4058 7527 4051 7538 4044 7546
4042 7549
$$
CMS2 follow-up statements
708
WGUS71 KPHI 282236
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
636 PM EDT Fri Jun 28 2019
PAC077-095-290030-
/O.CON.KPHI.FF.W.0032.000000T0000Z-190629T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Northampton PA-
636 PM EDT Fri Jun 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN LEHIGH AND SOUTH CENTRAL NORTHAMPTON COUNTIES...
At 633 PM EDT, Doppler radar indicated the thunderstorms which
produced heavy rain and flash flooding have moved south of the
Lehigh Valley. However, water remains ponded in some areas, so the
Flash Flood Warning issued earlier will continue until this
water drains off. However...no additional flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4051 7563 4070 7531 4065 7520 4062 7519
4060 7520 4058 7527 4051 7538 4044 7546
4042 7549
$$
jjm685
WGUS71 KPHI 290003
FFSPHI
Flash Flood Statement
National Weather Service Mount Holly NJ
803 PM EDT Fri Jun 28 2019
PAC077-095-290012-
/O.CAN.KPHI.FF.W.0032.000000T0000Z-190629T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Northampton PA-
803 PM EDT Fri Jun 28 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LEHIGH AND SOUTH CENTRAL
NORTHAMPTON COUNTIES IS CANCELLED...
The heavy rain has ended and flood waters on roadways and in poor
drainage areas are receding. Please continue to heed any remaining
road closures.
LAT...LON 4051 7563 4070 7531 4065 7520 4062 7519
4060 7520 4058 7527 4051 7538 4044 7546
4042 7549
$$
JJMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:28 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 28, 3:28 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 328 PM EDT Fri Jun 28 2019 .SYNOPSIS... High pressure will continue to sit to our south through Saturday. Low pressure tracking to our north Saturday will pull a strong cold front across our area Saturday night before settling to our south Sunday. High pressure builds in for Monday, then a weak cold front moves through late Tuesday before stalling just to our south Wednesday into Thursday. The front then looks to lift back to our north as a warm front next Friday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Surface high pressure remains over West Virginia, and a weak warm front extending across most of Pennsylvania will lift through the region this evening. With a warm and humid airmass across the region, this frontal boundary may be enough to trigger some late day and evening showers and thunderstorms across portions of southeast Pennsylvania and the southern Poconos. Meanwhile, several sea breezes along the coasts will track inland, and these boundaries may be enough to trigger other showers and thunderstorms, mainly across portions of Delmarva, southern New Jersey, and into Philadelphia. With highs well into the 80s and low 90s and surface dewpoints generally in the 60s to around 70, there is widespread instability across the region with surface-based CAPE values on the order of 2000-3000 J/kg. However, there is also a fair amount of CIN along the coasts. So any thunderstorms that develop are likely to develop well inland. Currently, a few thunderstorms are firing up in the Poconos, and a few more just south of Sussex county in Delaware. Going through the evening, additional isolated to scattered thunderstorms will continue to develop across the aforementioned areas. There is little upper level wind flow, as 0-6 km bulk shear is less than 30 kt, so thunderstorms that develop will not have much progression at all. And with PWATs currently 1.25-1.5 inches and rising, there is the potential for thunderstorms to produce locally heavy rain. This combination could yield several long-lived thunderstorms producing heavy rain over a given area, and some spots could receive upwards of 2 inches in an hour or so. Therefore, there is the potential for isolated flash flooding, but will hold off on a Flash Flood Watch as it will not be widespread. Storms taper off this evening with loss of diurnal heating. Muggy and warm tonight with lows in the 60s to low 70s, and dewpoints not much lower. Patchy fog is possible late tonight and into the pre-dawn hours of Saturday. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Another hot and humid day on tap for Saturday with highs again in the low 90s, except for the I-95 corridor, where some spots could hit 95, and in the southern Poconos, where highs will be in the 80s. Even along the coasts, temperatures remain quite warm. Surface dewpoints will be a couple of degrees higher than today, topping off in the upper 60s to low 70s. As a result, the heat index will be in the mid to upper 90s for much of the southern half of the forecast area. However, it appears that these values may fall just short of Heat Advisory criteria. For the urban corridor of Trenton-Philadelphia- Wilmington, criteria until June 30 is 98 to 104. Although a few spots may touch 98, but overall, the numbers top out at 97. For southern New Jersey, the eastern shore of Maryland, and Delaware, a heat index of 105 is needed for a Heat Advisory, and numbers should fall short of that. A cold front approaches on Saturday. With hot and humid conditions out ahead of it, there is more than enough instability for strong to severe thunderstorms. Surface-based CAPE values will be up around 2500-3500 J/kg, along with a Lifted index of -6C and a Showalter Index of -2C to -5C. 0-6 km Bulk Shear will increase to 30-35 kt with the approach of the cold front. Fairly steep low-level lapse rates develop as well, and model soundings showing "inverted-V" signature associated with strong wind gusts. Will carry likely PoPs for the bulk of the forecast area. Convection should hold off over far southern portions of the region during the day. Once again, these storms will be capable of heavy rain. There is a Slight Risk for severe thunderstorms. Best chances will be in the afternoon and evening. When you go out in the morning, keep an eye on the sky and be prepared for rapidly changing conditions in the afternoon. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Saturday night through Monday... Showers and thunderstorms, potentially strong to severe, will likely be ongoing into the early evening over at least southern portions of the forecast area before clearing out overnight as a cold front moves through. Overnight lows will still be mild with high humidity as well since the front doesn't clear the area until late at night. Expect lows mainly in the upper 60s to low 70s from around the I-95 corridor and points south. However it will be cooler farther north, especially across the southern Poconos and NW NJ, where lows will be mainly in the low to mid 60s by Sunday morning as cooler, drier air will be working in from the north. For Sunday, the main story will be cooler, drier air working in on gusty NW winds which could gust 20 to 30 mph. As a result, dew points and humidity levels will falling through the day. There will also be a fairly vigorous upper level disturbance moving through in the afternoon but since the column will be quite dry by then I don't expect anything more than low chances for isolated showers/storms under variable cloud cover. Sunday night through Monday, high pressure builds in to our south and west as the upper level trough over the NE departs and an upper level ridge builds over the eastern CONUS. This will result in mainly clear skies with seasonable temperatures and comfortable levels of humidity. Monday night through Friday... The flow looks to become more zonal across North America through the period. As this occurs, mainly dry weather early in the period will give way to a more unsettled pattern favoring increasing chances for showers and storms by the end of the week as a frontal boundary may get hung up near the area. The period also looks to see above average temperatures with moderate to high humidity. In terms of the details, a fairly weak wave is progged to ride over the top of the ridge over the eastern CONUS overnight Monday night into early Tuesday bringing the potential for some scattered showers and storms. However the timing currently doesn't look to be well timed with daytime heating as it should be mainly through the area by Tuesday afternoon. For this reason, maintain only low POPs through this period. Weak, transient high pressure should then move in for Tuesday night into early Wednesday before sliding off to the east by late Wednesday as the next disturbance approaches. Most of the day should be dry but there will be chances for showers/storms arriving mainly over eastern PA by late day into Wednesday night. As we look towards the end of next week, including the 4th of July Holiday, a frontal boundary looks to set up near or just south of the area as a series of weak disturbances move through in the zonal flow. This will bring increasing chances for showers/storms which will tend to be most prevalent during the afternoon and early evening hours. Temperatures also look to be quite warm with humid conditions as highs will be mainly in the 80s to low 90s with dew points in the 60s to low 70s. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This evening...VFR. Scattered SHRA/TSRA starting at 21Z. Probability is low for storms to develop over a given terminal, but if a storm does develop, it could result in IFR conditions in +RA. Mainly LGT/VRB winds, though afternoon sea breezes will turn winds to the south 5-10 kt, mainly at KACY, KMIV, KILG, KPHL. Any lingering SHRA/TSRA with localized sub-VFR conditions taper off by 03Z. Mainly VFR, though patchy fog possible towards daybreak Saturday. Variable wind 6 knots or less. Saturday...VFR initially, then SHRA/TSRA moving in from the north and west. IFR conditions, as well as strong and potentially damaging wind gusts possible in the afternoon. W-SW winds 5-10 kt, outside of TSRA. Outlook... Saturday night...Showers and thunderstorms may continue into the evening, especially from around KPNE/KPHL southward, before moving out by the overnight with the passage of a cold front. Associated restrictions will be possible. West winds 5-10 knots becoming more NW by late at night. Sunday...Mainly VFR with winds increasing out of the NW at 15-20 knots gusting 20-30 knots. Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Sub-SCA conditions on tap for tonight through Saturday. South- SE winds 10 kt or less tonight become W-SW on Saturday. Seas will be 1-2 feet. Showers and thunderstorms are possible on Saturday afternoon with wind gusts of 34 kt or higher, and possibly even 50 kt or higher. Reduced VSBY in heavy rain, and dangerous lightning strikes are possible as well. Outlook... Saturday night...Showers/storms will likely be affecting at least the southern waters into Saturday evening before moving out overnight. While conditions will generally be below Small Craft Advisory levels any storms could produce locally strong winds and higher seas. Sunday through Sunday night...Conditions should mainly be below Small Craft Advisory levels however winds may occasionally gust 20-25 knots near the shore...especially Sunday evening. Monday through Tuesday...Conditions should be below Small Craft Advisory levels. Rip Currents... SE winds around 10 MPH this afternoon with breaking waves 2 feet or less. As a result, there is a low risk for the development of dangerous rip currents into this evening. For Saturday, a low risk for the development of dangerous rip currents is anticipated with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone near 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Fitzsimmons Near Term...MPS Short Term...MPS Long Term...Fitzsimmons Aviation...Fitzsimmons/MPS Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 28, 3:33 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 333 PM EDT Fri Jun 28 2019 DEZ001-NJZ015>019-PAZ070-071-102-104-106-292000- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat indices Saturday afternoon will approach 100 degrees. Some thunderstorms Saturday afternoon and evening may produce locally strong to damaging winds and heavy rain leading to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-101-103-105-292000- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday afternoon and evening may produce locally strong to damaging winds and heavy rain leading to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-292000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday afternoon and evening may produce locally strong to damaging winds and heavy rain leading to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-292000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 PM EDT Fri Jun 28 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday afternoon and evening may produce locally strong wind gusts of 34 knots or greater. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jun 28, 4:31 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
431 PM EDT Fri Jun 28 2019
PAZ101-102-282100-
Western Chester-Eastern Chester-
431 PM EDT Fri Jun 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CHESTER
COUNTY...
At 430 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Parkesburg to Delta. Movement was
east at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Coatesville, Downingtown, Oxford, Parkesburg, West Grove, Honey
Brook, Homeville, Glen Roy, Cochranville, Glenmoore, Mount Vernon,
Atglen, South Coatesville, Christiana, Modena and Thorndale.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3976 7606 3981 7603 3983 7604 3987 7599
3994 7598 3995 7600 4004 7593 4011 7594
4013 7591 4011 7563 3973 7585 3973 7610
3974 7610
TIME...MOT...LOC 2030Z 268DEG 19KT 4003 7595 3974 7629
JEO/CMSSpecial weather statement, Jun 28, 4:39 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
439 PM EDT Fri Jun 28 2019
DEZ002-282115-
Kent-
439 PM EDT Fri Jun 28 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT COUNTY...
At 439 PM EDT, a strong thunderstorm was located near Milford, or 12
miles south of Dover, moving north at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Dover, Milford, Harrington, Camden, Bowers, Woodside, Viola, Rising
Sun-Lebanon, Rising Sun, Dover Base Housing, Wyoming, Felton,
Frederica, Houston, Magnolia, Riverview, Woodside East and Highland
Acres.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3893 7562 3912 7559 3911 7540 3907 7541
3900 7533 3895 7535 3896 7536 3895 7537
3896 7539 3892 7541 3891 7547 3890 7548
TIME...MOT...LOC 2039Z 192DEG 5KT 3898 7549
JEOSpecial weather statement, Jun 28, 4:55 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Fri Jun 28 2019
PAZ060>062-282130-
Lehigh-Northampton-Berks-
455 PM EDT Fri Jun 28 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS...LEHIGH AND
WEST CENTRAL NORTHAMPTON COUNTIES...
At 455 PM EDT, a strong thunderstorm was located near Claussville, or
11 miles west of Allentown, moving southeast at 10 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Allentown, Northampton, Slatington, Bath, Walnutport, Topton, Neffs,
Coffeetown, New Tripoli, Berlinsville, Jordan Valley, Ancient Oaks,
Emerald, Schnecksville, Claussville, Catasauqua, Coplay, North
Catasauqua, Alburtis and Fullerton.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4063 7585 4076 7572 4079 7563 4071 7536
4047 7565
TIME...MOT...LOC 2055Z 309DEG 10KT 4064 7570
CMSSpecial weather statement, Jun 28, 4:55 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Fri Jun 28 2019
MDZ008-PAZ101-282130-
Cecil-Western Chester-
455 PM EDT Fri Jun 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
At 455 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Quarryville to near Bel Air North.
Movement was southeast at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Havre De Grace, Calvert, Oxford, Rising Sun, Homeville, Glen Roy,
Richardsmere, Woodlawn, West Nottingham, Octoraro, Mount Vernon,
Conowingo, Rock Springs, Farmington, Perryville and Port Deposit.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7623 3972 7614 3973 7610 3974 7609
3976 7606 3985 7602 3987 7599 3990 7599
3986 7590 3973 7597 3972 7596 3955 7603
3955 7609
TIME...MOT...LOC 2055Z 298DEG 10KT 3985 7611 3962 7633
JEOLocal storm report, Jun 28, 5:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUN 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST LEHIGH VALLEY INTERNATI 40.65N 75.45W
06/28/2019 M58 MPH LEHIGH PA ASOS
50 KT GUST REPORTED AT KABE.
&&
JEOSpecial weather statement, Jun 28, 5:34 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
534 PM EDT Fri Jun 28 2019
MDZ008-PAZ101-282230-
Cecil-Western Chester-
534 PM EDT Fri Jun 28 2019
...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...
At 532 PM EDT, a strong thunderstorm was located over West
Nottingham, or 7 miles north of Havre De Grace, moving east at 15
mph.
Wind gusts up to 50 mph are possible with this storm. Lightning and
torrential downpours can also be expected along with ponding of
water on roadways and in poor drainage areas.
LAT...LON 3972 7615 3974 7612 3973 7610 3974 7610
3975 7608 3974 7596 3972 7596 3972 7579
3947 7578 3948 7580 3953 7600 3955 7603
3956 7609 3965 7616
TIME...MOT...LOC 2132Z 280DEG 11KT 3966 7607
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:28 PM EDT | Special Weather Statement | PHI | Carbon | 32 min |
| Jun 28, 2:59 PM EDT | Special Weather Statement | PHI | Carbon | 31 min |
| Jun 28, 3:14 PM EDT | Special Weather Statement | PHI | Carbon | 31 min |
| Jun 28, 3:27 PM EDT | Special Weather Statement | PHI | Carbon | 33 min |
| Jun 28, 3:55 PM EDT | Areal Flood Advisory | PHI | Carbon | 2 hr |
| Jun 28, 4:02 PM EDT | Special Weather Statement | PHI | Carbon | 28 min |
| Jun 28, 4:26 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 34 min |
| Jun 28, 4:31 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jun 28, 4:55 PM EDT | Special Weather Statement | PHI | Lehigh | 35 min |
| Jun 28, 5:01 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 44 min |
| Jun 28, 5:06 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Montgomery | 39 min |
| Jun 28, 5:23 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 76 min |
| Jun 28, 5:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 48 min |
| Jun 28, 5:42 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 48 min |
| Jun 28, 5:45 PM EDT | Flash Flood Warning | PHI | Berks | 2 hr |
| Jun 28, 6:13 PM EDT | Special Weather Statement | PHI | Bucks | 32 min |
| Jun 28, 6:32 PM EDT | Special Weather Statement | PHI | Berks | 28 min |
| Jun 28, 6:48 PM EDT | Special Weather Statement | PHI | Montgomery | 27 min |
| Jun 28, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Montgomery, Philadelphia | 40 min |
| Jun 28, 7:17 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 43 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.